# SDR 95ZZZW331

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Wing
- Part time: 11,374 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AN INSPECTION OF THE RIGHT INBOARD FLAP REVEALED A 1 INCH CRACK IN THE LOWER SKIN ALONG THE TRAILING EDGE LOCATED BETWEEN THE THIRD AND FOURTH RIB OUTBOARD FROM THE INBOARD END.  THE CRACK WAS REPAIRED BY STOP DRILLING AND INSTALLING A DOUBLER.  (W)
